# SDR 2010FA0001149

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: General aviation
- Aircraft: N1958G
- Make and model: Cessna 421B
- Aircraft serial: 421B0857
- Engine: Cont GTSIO520H
- Engine time: 3,995 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Boss
- Part number: 633400
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSP OF THE ENGINE DISCOVERED INTERCOOLER AFT MOUNTING BOSS TO BE CRACKED 3/4 OF THE WAY AROUND.
